Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Itchy/scratchy after Effexor?

Posted by nikki on April 25, 1999, at 21:59:23

In reply to Re: Itchy/scratchy after Effexor?, posted by dave on April 3, 1999, at 16:45:48

I was on Effexor for 3 months, and felt incredible
changes in my ability to deal with stress and
anxiety (my norpenepherine levels were at a 30%
deficiency prior to my taking Effexor). Due to
the fatigue I experinced while on Effexor, I asked
my doctor during the 3rd month if I could slowly
take myself off the medication, because of the
fatigue and because I felt that the medication had
had its time to help me get my body back up to

I have been completely off Effexor for precisely
one week. Since the day I took myself completely
off Effexor, I noticed profound iching, and it
occurred right before bedtime. I was concerned,
and relieved to hear of the same symptom occuring
with others, not just me.


It is my hope that I'll be able to stop using
Benadryl once Effexor is completely out of my
system. Please, if you hear anything else about
this, contace me.




Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:nikki thread:4310